# SDR R61A20110376

- Difficulty date: November 16, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 19,198 hours, 14,234 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** MAJOR REPAIR *** MAINTENANCE PERFORMED MAJOR REPAIR TO TOP OF VERTICAL STABILIZER PER EMB ETD 2011-170-107849.
